I switched from yaz to tri-sprintec this past month and I started spotting about a 8 or 9 days into it and havent stopped. Some days its just a little spot and other days it bleeds like my period. I have been doing this for 14 days now. If anyone knows what this is or has any thought it would be greatly appreciated. Im pretty sure Im not pregnant because if I have sex with my boyfriend he wears a condom and still pulls out even when Im on birth control. Thanks
i am doing the same thing, though i just had a baby on oct 2, 2008 and at my 6 week checkup my doctor gave me tri-sprintec. He had me start it that day which was a monday then three days later a began to bleed. It lasted for about 3 weeks. Yesterday i started the white pills and still; no period. So was that my period i had to begin with. I'm so confussed because i did just have a baby so maybe it was my period. But then will i still get my period this week since i am on the white pills?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.